About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 829535, 4 pages
http://dx.doi.org/10.1155/2013/829535
Research Article

A Matrix Approach for Divisibility Properties of the Generalized Fibonacci Sequence

Department of Mathematics, Science Faculty, Selcuk University, 42075 Konya, Turkey

Received 14 March 2013; Accepted 9 May 2013

Academic Editor: Gerald Teschl

Copyright © 2013 Aynur Yalçiner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give divisibility properties of the generalized Fibonacci sequence by matrix methods. We also present new recursive identities for the generalized Fibonacci and Lucas sequences.